A 22-year-old male asked:
I take bystolic (nebivolol) 2.5 mg for svt. recently, i have learned that beta blockers can cause cardiac arrest. is it worth the risk for a benign condition?
1 doctor answer • 1 doctor weighed in
Cardiology 40 years experience
Beta blockade: In patients with conduction system disease characterized by interrupted signal transmission beta blocker can exacerbate the condition; the prescribing physician should know and have evaluated this.
Created for people with ongoing healthcare needs but benefits everyone.
1k viewsAnswered >2 years ago
Last updated Jan 29, 2019
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $39!
50% off with $15/month membership
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.